# SDR SWAA2021120644162

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT SHIELD; UNDER FASTENER HOLE; BS 500+2' TO 500+6'; RBL 24 (MARKED) ; / [01] DAMANGE FOUND ON FCB FWD SHIELD BS 500-520 RBL 24 WL156 P/N 143A8126-20 FOUND TO BE OUT OF LIMIT IAW SRM PART WILL BE REPAIRED BY REMPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.; [03] RECIVED NEW SHIELD ITEM 134A8126U31 LOT1472167-1 LOCATED AND DRILLED NEW SHIELD AT BS 492-500A RBL24 ;WL156; IAW B 737-700 SRM 51-40-05-0G-0 DWG 143A0080 .; [04] ADDED PART INSTALLED; [05] INSTALL SHIELD WILL BE ACCOMPLISHED ON C.C. TTG8Q004ETN1; [06] VERIFIED LOCATED AND DRILLED NEW SHIELD AT BS 492-500A RBL24 ;WL156; IAW B 737-700 SRM 51-40-05-0G-0 DWG 143A0080.
